# SDR MASA2009012600042

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 26,553 hours, 22,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 1950 HNL-ITO.  INTERIOR EMERGENCY LIGHTS AT SERVICE DOOR INOP.  MX CALLED OUT AND RESECURED WIRING.
